# SDR USAA2012100400004

- Difficulty date: September 28, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N952UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000119
- Aircraft time: 10,756 hours, 9,063 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17003263002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - EXFOLIATION CORROSION ON FLOORBEAM AT FR17, S17R, -Z490.  REPLACED FLOORBEAM AT FR17, S17R, -Z490 IAW E190 SRM 51-41-00, PART 2.
